On May 19,2013 I started my Lupron injections which are a subcutaneous injection in the fat. So I am a nurse and I give people shots daily and it does not bother me at all so I should be able to do this without any problems right? WRONG when it came time to give myself a shot I am going to be honest. I danced around the bathroom for 15 min(actually not an estimate) before I had the guts to stink myself. But I have to say it burned a little bit but it wasn't bad at all. I have to give myself 10units every morning when I wake up. So here I am 10 days later and I have no problems and I can't even feel the medication anymore. I have had no side effects from the meds so far.
Today I went to the Dr. for a follow up ultrasound to see how my body was reacting to the medication. I received the good news that my uterus looks fabulous. :) I also started the Vivelle hormone patches today. So it looks like so far we are right on track. We are estimating for the transfer around mid-August. I am so excited and I know that august will be here before I know it. So everyone just keep me and my IPs in your prayers that everything goes as scheduled without any problems.